标题:Prime in Quadratic Progressions on Average
作者:Guang Shi LU Hai Wei SUN[1]
作者机构:[Guang Shi LU Hai Wei SUN]Department of Mathematics, Shandong University, Ji\'nan 250100, P. R. China
通讯作者:Lü, G S(gslv@sdu.edu.cn)
通讯作者地址:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:数学学报(英文版)
出版年:2011
卷:27
期:6
页码:1187-1194
DOI:10.1007/s10114-011-8059-5
关键词:Primes;quadratic progressions;circle method
摘要:In this pa6per we study the distribution of primes in quadratic progressions on average. Our result improves a previous result of Baier and Zhao in some aspects.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:http://lib.cqvip.com/qk/85800X/201106/37572485.html
TOP